# SDR FDEA202506191007

- Difficulty date: June 19, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 63,481 hours, 41,269 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 657N33326
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT STA 1189 RBL 58.2 HAS CORROSION AT FASTENER HOLES. DOT 4-142 REMOVED AND REPLACED NEW SEAT TRACK PER DWG BAC1520-792, BATCH #0004393834 FROM   BS 920 TO BS 1200 RBL 58.2, TREATED AND PRIMED IAW DWG# BAC1520-792 AND SRM 51-40-02,   PART MARKED IAW GMM 7-1-1001, FABRICATED SEAT TRACK IAW DWG BAC1520-792, MAJOR   REPAIR
